# SDR CA050302002

- Difficulty date: February 27, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,088 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 10138402521
- Condition: Failed
- Location: Lt Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ELECT SMELL/SMOKE WAS CAUSED BY FAILED GROUND POINT FOR WINDSHIELD HEAT ON LT WINDSHIELD.  CREW FOLLOWED EMERG CKLIST, WHICH CALLS FOR TURNING OFF ELEC PWR. THIS AC HAS HYDR LANDING GEAR RETRACT SYS INSTALLED (STC), ELECTRICALLY DRIVEN HYDR PUMP PROVIDES PRESS TO MAINTAIN HYDR PRESS IN RETRACTION SYS. THIS PUMP WILL NORMALLY CYCLE ONCE EVERY MINUTE. HYDR PRESS DECAYED WHILE ELEC PWR WAS OFF, L.G. STARTED TO DROPOUT OF WHEEL WELLS.  WHEN ELEC PWR WAS TURNED BACK ON, HIGH LOAD REQUIRED TO RETRACT GEAR DUE TO HIGHER THAN NORMAL AIRSPEED CAUSED PUMP CB TO TRIP.  ALTERNATE EXT SYS HAD TO BE USED TO EXTEND GEAR.  GEAR EXTENSION SYS HAS BEEN FUNCTION CHECKED AND BLED STC MAINT, FOUND W/O FAULT.
